# SDR DXTA2024122001565

- Difficulty date: December 16, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0360
- Aircraft time: 1,452 hours, 1,023 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Part number: 0110221310
- Part serial: 2JL009920
- Condition: Inoperative
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 39,000 FT WHILE DOING A LEFT TURN.  WHEN WINGS ARE RETURNING TO LEVEL THERE IS A BIND IN THE CONTROLS AND THEN A RELEASE.   ONLY HAPPENS WITH AUTOPILOT ON AND TURNING LEFT. REMOVED SUSPECT FAILED ROLL SERVO GEARBOX PN: 011-02214-10 SN:2Q7008852 AND INSTALLED CUSTOMER SUPPLIED REPAIRED ROLL SERVO GEARBOX PN: 011-02214-10 SN: 2Q7008968. WORK DONE IAW AMM / 22-10-10. REMOVED SUSPECT FAILED ROLL SERVO ACTUATOR PN: 011-02213-10 SN: 21009920 AND INSTALLED CUSTOMER SUPPLIED REPAIRED ROLL SERVO ACTUATOR PN: 011-02213-10 SN: 2JL007740. WORK DONE IAW CE 680A AMM 22-10-05 PERFORMED CABLE TENSION CHECKS AND FOUND CABLE TENSION ON ROLL SERVO TO BE AT 10 LBS. ADJUSTED CABLE TENSION TO 40 LBS PER CE 680A AMM 22-10-12. OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
